# SDR 95ZZZM221

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Wet
- Location: Aft Fuselage
- Component: Artex, 1104
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITS CONTINUOUSLY.  INVESTIGATION REVEALED THAT REMOTE SW WAS SHORTED DUE TO BEING WET.  REMOVED AND REPLACED REMOTE SW P/N 118-34002-1 AND ELT BATTERY PACK P/N 452-0130.  (M)
